# SDR DXTA2021121653640

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,294 hours, 3,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS WILL NOT COME ON WHEN EMER LIGHT SWITCH SELECTED TO ARM WITHOUT MAIN DC POWER AVAILABLE.  DURING PREFLIGHT, I SELECTED EMR LIGHT SWITCH TO ARM WITH OUT BATTERIES ON AS PER SOPS.  NORMALLY, THE EMER LIGHTS SHOULD COME ON WITH SWITCH IN ARM BUT BATTERIES OFF.  IN THIS CASE, THE EMER LIGHTS DID NOT COME ON WITH EMER LIGHT SWITCH IN ARM BUT BATTERIES OFF.  I CHECKED EACH INDIVIDUAL EMER LIGHT IN THE SYSTEM, AND NONE WERE ON.  THE EMER LIGHTS WOULD COME ON WHEN THE EMER LIGHT SWITCH WAS SELECTED TO ON. // SIGNOFF // CHARGED EMERGENCY BATTERIES AND OPERATIONAL TEST CARRIED OUT, OPS TEST GOOD. REF MODEL 680A AMM 33-50-00
